<  Back to the Polytechnique Montréal portal

Simulations of shock-wave reflections in nonequilibrium flows

Francesco Grasso and Roberto Paoli

Article (2000)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/51680/
Journal Title: Journal of Spacecraft and Rockets (vol. 37, no. 2)
DOI: 10.2514/2.3550
Official URL: https://doi.org/10.2514/2.3550
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:56
Cite in APA 7: Grasso, F., & Paoli, R. (2000). Simulations of shock-wave reflections in nonequilibrium flows. Journal of Spacecraft and Rockets, 37(2), 224-234. https://doi.org/10.2514/2.3550

Statistics

Dimensions

Repository Staff Only

View Item View Item